Journal article icon

Journal article

hp-Discontinuous Galerkin Finite Element Methods with Least-Squares Stabilization.

Abstract:

We consider a family of hp-version discontinuous Galerkin finite element methods with least-squares stabilization for symmetric systems of first-order partial differential equations. The family includes the classical discontinuous Galerkin finite element method, with and without streamline-diffusion stabilization, as well as the discontinuous version of the Galerkin least-squares finite element method. An hp-optimal error bound is derived in the associated DG-norm. If the solution of the prob...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1015180009979

Authors


Journal:
J. Sci. Comput.
Volume:
17
Issue:
1-4
Pages:
3-25
Publication date:
2002-01-01
DOI:
ISSN:
0885-7474
Source identifiers:
189482
Language:
English
Keywords:
Pubs id:
pubs:189482
UUID:
uuid:3c9c73ba-9e6a-4df1-a539-3030902e4508
Local pid:
pubs:189482
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP